# SDR LR7A04048

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3339142
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION NR 2053 ACCOMPLISHMENT FOUND FS 816E RT LONGERON AFT END FITTING TOOL MARKED AT RBL 62, WL 142.  REPLACED FITTING IAW SRM SMP 583 51-60 AND 51-70.  NR 2184.
